It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Lung & Respiratory Disorders / COPD Board Index
Pages: 1Showing 1 - 15 of 15 for after effects of bronchitis. (0.497 seconds)


... (2 replies)
... ay. This showed up clear. I still felt pretty bad, especially at night, when I would often feel lightheaded and often as though someone were pressing the air out of my chest on exhaling. ... (2 replies)
... You should definately get a blood work up. I am amazed your doctor didn't order this for you right of the bat. Call him and ask him to do it. This doesn't sound normal to me. Good luck! Let us know how you made out. ... (2 replies)

... (4 replies)
... Here is a summary of what I've had done in the last few weeks... ... (4 replies)
... I totally agree with the Melatonin claim. I tried all kind of sleeping pills. Hated all the side effects of all of them. I tried Melatonin after it was recommended by a friend. It worked on the first night. You can take two pills too if one doesn,t work. ... (7 replies)
... I had bronchitis last month. Started on Biaxin with no improvement. I was coughing constantly and wheezing. Went back to the doctor and he renewed the Biaxin for another week. ... (4 replies)
... see a chest phy. They think I have gerd, which I didn't have before the chest infections. Im sure yours will clear up soon. At the time they said theres a lot of inflammation with these illnesses which can take ages to reduce. ... (4 replies)
... but this stuff does seem to linger on and on. I started three weeks ago and still have a cough with some of what they describle as rattles on deep breaths. I have read on the internet that the cough, etc. ... (4 replies)
... First off, I truly appreciate it if you make it to the end of my post. I welcome any responses! I am new here. I am a 29 year old female, married with a 2 year old daughter. ... (2 replies)
... You shure are right it is going around. Mine started around the 29th of November as what I though was a sinus infection doc called in zpack. Within a few days I had a mild anoying cough. ... (8 replies)
Lipitor and mucous
Nov 15, 2003
... i started lipitor at the end of aug, and a few weeks later i had a lot of nasal congestion and upper respiratory mucous and wheezing....i do have mild asthma also.... ... (0 replies)
Hyperventilation
Jul 11, 2003
... term side effects of them to be just as damaging as tranquilizer addiction. ... (36 replies)
... e had the same problems that you describe. It started about 4 years ago, and it has been really bad the last 2. I've had Pleurisy 6 times in the last 3 years and Bronchitis twice in same length of time. ... (30 replies)
Nocardiosis
Aug 13, 2004
... the upper right lung. I suggest going for a second opinion to determine if you could benefit from steroid use. Steroids are NOT without side effects. The side effects are many and should be seriously considered when making your decision. ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 06:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!